Electron. J. Diff. Eqns. Vol. 1995(1995), No. 14, pp. 1-13.
W. Allegretto & D. Siegel
Abstract: Positive solutions of a class of nonlinear elliptic partial differential equations are shown to be symmetric by means of the moving plane argument coupled with Spectral Theory results and Picone's Identity. The method adapts easily to situations where the moving plane procedure gives rise to variational problems with positive eigenfunctions.
Submitted April 15, 1995. Published October 6 ,1995.
Math Subject Classification: 35B05, 35J60.
Key Words: symmetry, positive solutions, nonlinear elliptic, moving plane, Spectral Theory, Picone's Identity.
Show me the PDF file (220 KB), TEX file, and other files for this article.
Department of Applied Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1